# SDR VNAA20191108101

- Difficulty date: August 28, 2018
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 33,920 hours, 33,884 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 08357H4757
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

SUPPLEMENTAL INFORMATION: MX REPLACED FO WINDSHIELD. REMOVED & REPLACED RH WINDSHIELD HEAT CONTROLLER. OPS CHECK GOOD. P/N 1659-1 S/N 4643
